# SDR HNAA2012121801108

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEBONDED AT STRINGER 31P AT BS 500.  REMOVED AREA OF SKIN. BLENDED AREA OF LIGHT CORROSION ON WAFFLE DOUBLER ON STR 31P IN THIS AREA. REPAIRED IAW EO 8-53-12-0499.
